Journal article icon

Journal article

Rademacher expansions and the spectrum of 2d CFT

Abstract:

A classical result from analytic number theory by Rademacher gives an exact formula for the Fourier coefficients of modular forms of non-positive weight. We apply similar techniques to study the spectrum of two-dimensional unitary conformal field theories, with no extended chiral algebra and c > 1. By exploiting the full modular constraints of the partition function we propose an expression for the spectral density in terms of the light spectrum of the theory. The expression is given in terms...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/jhep11(2020)134

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
ORCID:
0000-0001-8379-6822
More by this author
Institution:
University of Oxford
Department:
MATHEMATICAL INSTITUTE
Sub department:
Mathematical Institute
Role:
Author
Publisher:
Springer Publisher's website
Journal:
Journal of High Energy Physics Journal website
Volume:
2020
Issue:
11
Article number:
134
Publication date:
2020-11-25
Acceptance date:
2020-10-19
DOI:
EISSN:
1029-8479
ISSN:
1126-6708
Language:
English
Keywords:
Pubs id:
1146964
Local pid:
pubs:1146964
Deposit date:
2020-11-27

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP